# SDR AALA202304034949

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 6,586 hours, 2,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 65655983
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE GIRT BAR BRACKET DOES NOT HOLD BAR. (STOW BAR). READJUSTED 1L DOOR SLIDE BRACKET.
